Error estimates for binomial approximations of game options (The Annals of Applied Probability (2006) 16 (984-1033) DOI:10.1214/1050516000000088)

Yan Dolinsky*, Yuri Kifer

*Corresponding author for this work

Research output: Contribution to journalComment/debate

1 Scopus citations
Original languageAmerican English
Pages (from-to)1271-1277
Number of pages7
JournalAnnals of Applied Probability
Volume18
Issue number3
DOIs
StatePublished - Jun 2008

Keywords

  • Binomial approximation
  • Dynkin games
  • Game options
  • Skorokhod embedding

Cite this